# SDR CA141118004

- Difficulty date: November 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 2,034 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1677D000003
- Condition: Leaking
- Part time: 2,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND, FOUND OIL WEEPING FROM COLD AIR UNIT FAN OUTLET VENT ON SIDE OF AIRCRAFT. FURTHER INSPECTION FOUND OIL LEAKING ON FAN SIDE OF COLD AIR UNIT TURBINE. REFRIGERATION PACK REPLACED. ENVIROMENTAL CONTROL SYSTEM FUNCTION CHECK CARRIED OUT. AIRCRAFT RETURNED TO SERVICE.
